Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/844

Title: Citation distribution of pure mathematics journals
Authors: ROUSSEAU, Ronald
Issue Date: 1988
Publisher: Elsevier
Citation: Egghe, L. & Rousseau, R. (Ed.) Informetrics 87/88, Belgium : Diepenbeek, Pag 249-262
Abstract: Garfield defined the impact factor of a journal as the ratio of the number of citations which this journal receives in the course of a given year to the number of articles published by that journal within the two preceding years. We chose the field of pure mathematics for an experiment to see how impact factors change when calculated in another way. We first derive some mathematical formulae on raw data for impact factors. Then we present our results on impact factors for pure mathematics journals when calculated over several years and we study the orderings resulting from these impact factors. We moreover study the relation between mathematics journals and some life sciences journals (with comparable 2-year impact factors).
URI: http://hdl.handle.net/1942/844
ISSN: 0-444-70425-6
Type: Proceedings Paper
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A309.65 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.